# SDR ZKFR20170629423

- Difficulty date: April 23, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N26PA
- Make and model: Amd FALCON2000
- Aircraft serial: 117
- Aircraft time: 8,814 hours, 5,913 cycles
- Engine: Cfe CFE73811B
- Engine time: 8,665 hours, 5,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFE7381
- Part serial: P105367
- Condition: Flamed Out
- Location: Left
- Part time: 8,665 hours, 5,852 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, N, X
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 43,000 FEET LOWER EIED DISPLAY WENT BLANK FOLLOWED BY BAGGAGE FIRE LIGHT AND AURAL WARNING. CREW STARTED DESCENT AND SENT FO TO INSPECT BAGGAGE AREA WITH NO SMOKE OR FIRE FOUND. DURING DESCENT, LEFT ENGINE FLAMED OUT. DECLARED EMERGENCY AND DIVERTED INTO KILM, FOLLOWED RELIGHT CHECKLIST, ENGINE RESTARTED NORMALLY PRIOR TO LANDING. NOTE- AS OF THIS DATE, HONEYWELL HAS NOT MADE A DETERMINATION OF CAUSE. THE ENGINE IS STILL IN THE TEST CELL AT HON.
